# SDR DALA2023022201327

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 60,008 hours, 42,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVER WING INTERIOR EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE REPLACED THE #7 EMERGENCY LIGHT BATTERY POWER SUPPLY, LOCATION 685R, PER B717 AMM 33-51. OPERATION CHECKS GOOD. AIRCRAFT OK FOR SERVICE. (LP #4026293)
